Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 1, 2020
Metadata
 

Green functions and the Dirichlet spectrum
G. Pacelli Bessa, Vicent Gimeno and Luquesio Jorge
pp. 1–36
Abstract | Full-Text PDF (465 KB) | Metadata

Uniqueness of the solution to the 2D Vlasov–Navier–Stokes system
Daniel Han-Kwan, Évelyne Miot, Ayman Moussa and Iván Moyano
pp. 37–60
Abstract | Full-Text PDF (344 KB) | Metadata

Profinite extensions of centralizers and the profinite completion of limit groups
Pavel A. Zalesskiĭ and Theo A.D. Zapata
pp. 61–78
Abstract | Full-Text PDF (306 KB) | Metadata

Poincaré inequality 3/2 on the Hamming cube
Paata Ivanisvili and Alexander Volberg
pp. 79–97
Abstract | Full-Text PDF (282 KB) | Metadata

$L^p$ estimates for semi-degenerate simplex multipliers
Robert Kesler
pp. 99–158
Abstract | Full-Text PDF (663 KB) | Metadata

On SO(3)-bundles over the Wolf spaces
Marisa Fernández, Vicente Muñoz and Jonatan Sánchez
pp. 159–193
Abstract | Full-Text PDF (481 KB) | Metadata

Lower bounds for the index of compact constant mean curvature surfaces in $\mathbb R^3$ and $\mathbb S^3$
Marcos Petrúcio Cavalcante and Darlan Ferreira de Oliveira
pp. 195–206
Abstract | Full-Text PDF (222 KB) | Metadata

On the energy variant of the sum-product conjecture
Misha Rudnev, Ilya D. Shkredov and Sophie Stevens
pp. 207–232
Abstract | Full-Text PDF (397 KB) | Metadata

Symmetries and equations of smooth quartic surfaces with many lines
Davide Cesare Veniani
pp. 233–256
Abstract | Full-Text PDF (330 KB) | Metadata

Heat and entropy flows in Carnot groups
Luigi Ambrosio and Giorgio Stefani
pp. 257–290
Abstract | Full-Text PDF (475 KB) | Metadata

Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems
Jaume Llibre, Douglas Duarte Novaes and Iris de Oliveira Zeli
pp. 291–318
Abstract | Full-Text PDF (411 KB) | Metadata